Follow
Mikhail Malakhaltsev
Mikhail Malakhaltsev
Verified email at uniandes.edu.co
Title
Cited by
Cited by
Year
Web technologies for mathematicians: the basics of MathML
AM Elizarov, EK Lipachev, MA Malakhaltsev
A Practical Guide. Moscow: Fizmatlit, 2010
162010
3-webs with singularities
FAA Amaya, JRA Bejarano, M Malakhaltsev
Lobachevskii Journal of Mathematics 1 (37), 1-20, 2016
10*2016
Services structuring mathematical content and integration of digital mathematical collections at scientific information space
A Elizarov, D Zuev, E Lipachev, M Malakhaltsev
RCDL'2012. Russian Conference on Digital Libraries 2012, 309-312, 2012
92012
Structures of a manifold over the algebra of dual numbers on a torus
MA Malakhaltsev
Trudy Geometricheskogo Seminara 22, 47-62, 1994
91994
Symmetries of sub-Riemannian surfaces
MA Malakhaltsev
Journal of Geometry and Physics 61 (1), 290-308, 2011
82011
Symmetries of sub-Riemannian surfaces
MA Malakhaltsev
Journal of Geometry and Physics 61 (1), 290-308, 2011
82011
A class of manifolds over the algebra of dual numbers
MA Malakhaltsev
Trudy Geometricheskogo Seminara 21, 70-79, 1991
81991
Cálculo vectorial
MA Malakhaltsev, JR Arteaga Bejarano
Cengage Learning, 2013
72013
The Lie derivative and cohomology of -structures
MA Malakhaltsev
Lobachevskii Journal of Mathematics 3 (0), 197-200, 1999
61999
Isometry group and geodesics of the Wagner lift of a Riemannian metric on two-dimensional manifold
JR Arteaga B, M Malakhaltsev, AHT Serna
Lobachevskii Journal of Mathematics 33 (4), 293-311, 2012
52012
A bundle of local Hamiltonians on a symplectic manifold with Martinet singularities
MA Malakhaltsev
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 45-52, 2004
5*2004
Infinitesimal deformations of symplectic structure with singularities
MA Malakhaltsev
RUSSIAN MATHEMATICS C/C OF IZVESTIIA-VYSSHIE UCHEBNYE ZAVEDENIIA MATEMATIKA …, 2003
52003
Geometry of rotating disk and the Sagnac effect
VI Bashkov, MA Malakhaltsev
arXiv preprint gr-qc/0011061, 2000
52000
Relativistic mechanics on rotating disk
V Bashkov, M Malakhaltsev
arXiv e-prints, gr-qc/0104078, 2001
42001
The intrinsic geometry of the Nevifel'd connection
MA Malakhaltsev
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 67-69, 1986
41986
A generalization of the Gauss–Bonnet–Hopf–Poincaré formula for sections and branched sections of bundles
FA Arias, M Malakhaltsev
Journal of Geometry and Physics 121, 108-122, 2017
32017
Levantamiento de Wagner de una métrica de Riemann al haz de marcos ortonormales
JR Arteaga, M Malakhaltsev
Matemáticas: Enseñanza Universitaria 18 (1), 27-44, 2010
32010
Godbillion–Vey classes for a one-dimensional manifold over a local algebra
MA Malakhaltsev
Trudy Geometricheskogo Seminara 23, 65-76, 1997
31997
A generalization of the Gauss-Bonnet and Hopf-Poincar\'e theorems
FA Arias, M Malakhaltsev
arXiv preprint arXiv:1510.01395, 2015
22015
Cálculo vectorial
J Artega, M Malakhaltsev
Cengage Learning Editores SA de CV, 2013
22013
The system can't perform the operation now. Try again later.
Articles 1–20